MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HICK 7FR D/L CATH; CHRONIC CATHETER

BARD ACCESS SYSTEMS HICK 7FR D/L CATH; CHRONIC CATHETER
Model Number 0600310
Medical Device Problem Codes Defective Component (2292); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The company is still investigating the issue at tis time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0600310 chronic catheter experienced defective components.The information was received from one source.The malfunction involved a patient with no reported patient injury.The female patient's age and weight were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction is unknown, therefore the manufacturing review could not be conducted.The device has been returned for evaluation; the evaluation confirmed 2907 - detachment of device or device component.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.H10: g4.H11: b5, h6 (device code, method, results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0600310 chronic catheter allegedly experienced defective components.The information was received from one source.The malfunction involved a patient with no reported patient injury.The female patient's age and weight were not provided.

Brand Name
HICK 7FR D/L CATH
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9578410
Report Number3006260740-2020-00043
Device Sequence Number14098012
Product Code LJS
UDI-Device Identifier00801741051739
UDI-Public(01)00801741051739
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0600310
Device Catalogue Number0600310
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date01/10/2020
Supplement Report FDA Received Date04/02/2020
Patient Sequence Number1